# SDR AALA202109212289

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 34,621 hours, 14,090 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH BROKEN. RE-SECURED AFT LEFT LAVATORY DOOR LATCH KNOB. ACCOMPLISHED PER AMM 25-40-14.
